Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Fever, red patches on skin, swelling in feet, ankles, loss of appetite. Cancer?

hi i m 39 years old women, suffering from fever , red patches on my body, i don t feel to eat food most of the time i feel i m full... first i got swelling on my foots and pain.. when we consult to our Dr. for few time the swelling disappear but little pain is their.. means the pain doesn t gone completely and now also i 1st my right anckel swell then after our Dr. prescribed medicines the swelling gone but now it is my foots again.. are these symptoms of cancer .. and is it curable?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Welcome to HCM!
No your symptoms DONT seem to be from cancer.
You have fever,red patches and swelling and pain in foot and ankle,they can be due to autoimmune disease or rheumatic fever or viral infection.
you can get yourself tested and get examined to rule out these diseases.
hope this will help!
Answered: Wed, 11 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor